# SDR ASAA12511542

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 15,319 hours, 4,903 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PASSING 00HIL INTERSECTION, NR 1 CDU WENT BLANK, EXEC LIGHT ILLUMINATED, THIS LASTED FOR APPROX 10 SECS THEN SCREEN CAME BACK WITH SOME TEST DATA AND "BIT PASSED" ANNUNCIATION.  ACFT GROUNDED.  LT & RT FMC'S FFR FOR PREV FLT (1) SHOW "SCU LEFT B" FAULTS CHECKED.  NO HISTORY.  LT FMC CDU CURRENTLY OK.  ACCOMPLISHED FIM 34-61/T804.  OPS CHECKED LT FMC CDU, GOOD.  INTERMITTENT FAULT.
